# SDR AALA202109278218

- Difficulty date: September 24, 2021
- Submitted: September 27, 2021
- Operation: Air carrier
- Aircraft: N9029F
- Make and model: Airbus A319-115
- Aircraft serial: 6491
- Aircraft time: 18,769 hours, 8,359 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Striker
- Part number: AR471411
- Part serial: 1140894
- Condition: Inoperative
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: CANNOT OPEN FLIGHT DECK DOOR MANUALLY, ONLY WHEN USING "UNLOCK"ON THE COCKPIT DOOR SWITCH ON CENTER CONSUL ( WORKS  FINE ON GROUND,BUT NOT AIRBORNE). REPLACED CENTER FLIGHT DECK DOOR RELEASE STRIKER, ADJUSTED FLIGHT DECK DOOR AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 52-51-12 AND 52-51-00.
